I have had a yeast infection off and on for

Patient

Q: I have had a yeast infection off and on for a few years now from taking antibiotics. I'm thinking about doing a candida cleanse diet and take a candida support supplement and a probiotic. I was just wondering if you could tell me how to do this diet, the supplements, and the probiotics. Or maybe suggest something better. I went to a gynecologist about it once and the medication did nothing, and same with monistat.

Symptoms:  Vaginal discharge, itch, and little burn. Fatigue at times, and stomach aches at times.
Doctor

A:   Thank you for writing to us

I think that you may have a bacterial infection or vaginosis. Both of this are not healed by taking medication. Thus, you will need to see a Doctor to get a culture and sensitivity done to see what medication will work the best.
Wishing you a speedy recovery.

Hope this helps you

Related Q&A

Q: Last week I had my yearly gynological exam. Since then I've had symptoms of vaginal yeast infection also after I used...

Q: Is it harmful to take nystatin oral terconazole vagl at the same time to cure a vaginal and oral yeast infection?

Q: Hello Dr, i hooked up with a girl and during oral i believe she cut my with her tooth as there was a slight abrasion ...

Q: I had a yeast infection. I took Mobistar 3 the night before my appointment and night before that. Then I took a yeas...

Q: Hi. My wife had a yeast infection. She took monistat for a couple days. She went to the doc and was tested for BV and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews